# SDR AALA202408279988

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 17,660 hours, 4,885 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL USED/ FUEL ON BOARD DISAGREE, ALTERNATED BETWEEN OVERREAD PROCEDURE AND FUEL LEAK PROCEDURE. FUEL USED AND FUEL ON BOARD MONITORED AND EQUALED TOTAL FUEL AT DEPARTURE GATE THROUGHOUT FLIGHT. MAINTENANCE FOUND THE RIGHT HAND FUEL SUMP LEAKING AND RE-SEATED THE SUMP PER TSM 28-11-00-810-805-A.
